# SDR DALA2022112807548

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 53,486 hours, 27,685 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Frm 43 S21-22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 - REPAIR ON FRAME FOOT FRAME 43 BTW STRINGER 21R TO STRINGER 22R IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR ON FRAME FOOT FRAME 43 BTW STRINGER 21R TO STRINGER 22R IN PASSENGER CABIN IN CONJUNCTION WITH AMDS CARD5311-01239. (2512888)
